Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Eigenvalues of Laplacians on a closed Riemannian manifold and its nets


Author: Koji Fujiwara
Journal: Proc. Amer. Math. Soc. 123 (1995), 2585-2594
MSC: Primary 58G25; Secondary 58G99
MathSciNet review: 1257106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the eigenvalues of the Laplacian of a closed manifold M is approximated in a certain sense by the eigenvalues of the Laplacian of the graph of a $ \frac{1}{n}$-net in M as $ n \to \infty $. Our approximation needs no assumption on M except for dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 58G99

Retrieve articles in all journals with MSC: 58G25, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1257106-5
PII: S 0002-9939(1995)1257106-5
Article copyright: © Copyright 1995 American Mathematical Society